Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Send us a Message
info@britishchemist.co.uk
Opening Hours
Mon - Friday: 9AM - 5PM

Panadol Period Pain

14 Tablets

£2.89

Panadol Period Pain provides up to 37% more powerful pain relief than standard paracetamol tablets.

Information Leaflet

Description

Panadol Period Pain provides up to 37% more powerful pain relief than standard paracetamol tablets.

The tablets contain two active ingredients.  Paracetamol is a pain reliever and caffeine acts to further amplify the pain relieving effect of paracetamol.

Panadol Period Pain are pain relief tablets that help to ease  other aches and pains as well that are caused by your menstrual cycle. These tablets can ease other everyday ailments as well as period pain, including headaches, toothache, sore throat, and symptoms of cold and flu.

 

Additional information

Pack Size

14 Tablets

Uses / Instructions

Swallow tablet(s) with water.

Age

12-15

Instructions

Give 1 tablet with water up to 4 times daily. Do not give more frequently than every 4 hours. Do not give more than 4 tablets in 24 hours.

Age

16+

Instructions

Swallow 2 tablets with water up to four times daily. Do not take more frequently than every four hours. Do not take more than 8 tablets in 24 hours.

Warnings

  • Panadol Period Pain is not suitable for use by children under the age of 12.
  • Do not use this product if you are allergic to paracetamol, caffeine, or any of the other listed ingredients.
  • Do not take these tablets at the same time as any other medicines containing paracetamol.
  • Panadol Period Pain should not be used by those who are pregnant or breastfeeding.
  • Speak to your doctor or our pharmaist before using this product if you have liver or kidney disease, including alcoholic liver disease.

See patient information leaflet for more details.

Side Effects

Like all medicines, Panadol Period Pain can have side effects, although not everyone will experience them. These side effects include:

  • Allergic reactions which may be severe, e.g. skin rash, itching, swelling of the mouth or face, shortness of breath
  • Skin rash or peeling, mouth ulcers
  • Breathing problems. These are more likely if you have experienced them before when taking other painkillers.
  • Unexplained bruising or bleeding
  • Nausea, sudden weight loss, loss of appetite, yellowing of the eyes and skin (jaundice)

See patient information leaflet for more details.

Ingredients

Active ingredients: Each tablet contains Paracetamol 500 mg and Caeine 65 mg. Other ingredients:Starch pregelatinised, povidone k-25,
calcium carbonate, crospovidone, alginic acid, magnesium stearate and sodium methyl (E 219), sodium ethyl (E 215) and sodium propyl (E 217)
parahydroxybenzoates. The tablet coating contains titanium dioxide (E 171), hypromellose, macrogol, polysorbate 80 and carnauba wax.
This medicine contains less than 1 mmol sodium (23 mg) per tablet, that is to say essentially ‘sodium-free’.

See patient information leaflet for more details.

Reviews

There are no reviews yet.

Be the first to review “Panadol Period Pain”

Your email address will not be published. Required fields are marked *

0
0 item
My Cart
Empty Cart